MAUDE Adverse Event Report: ROCHE DIAGNOSTICS POTASSIUM ELECTRODE; ELECTRODE, ION SPECIFIC, POTASSIUM

ROCHE DIAGNOSTICS POTASSIUM ELECTRODE; ELECTRODE, ION SPECIFIC, POTASSIUM
Catalog Number 03111628180
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas b 221 4 roche omni s4 system serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable potassium results from the cobas b 221 4 roche omni s4 system.The samples were repeated after the customer cleaned the analyzer.Patient 1 initial result was 10.84 mmol/l, and the repeat result was 4.63 mmol/l.Patient 2 initial result was 6.82 mmol/l, and the repeat result was 3.8 mmol/l.The questionable results were not reported outside of the laboratory.
 
Additional Manufacturer Narrative
The investigation determined that the event was consistent with a preanalytical issue at the customer site.Correct pre-analytic sample handling is within the customer's responsibility.A review of the provided calibration, qc, and analyzer data did not indicate any issues.There is no evidence to suggest a malfunction of the device.

Brand Name
POTASSIUM ELECTRODE
Common Device Name
ELECTRODE, ION SPECIFIC, POTASSIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22726604
Report Number1823260-2025-02409
Device Sequence Number18247389
Product Code CEM
UDI-Device Identifier04015630014293
UDI-Public04015630014293
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K032311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03111628180
Device Lot Number31250547
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer10/17/2025
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown